# SDR MWEA97221

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plating
- Condition: Dented
- Location: Bs 250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, STA 250 LONG 18L FUSE DENTED.  MAINTENANCE INSTALLED REPAIR IAW DAC TEL ISC-MIS-0006/UL/RBH 03-22-97 SRM 53-04 FIG 33.
